# SDR COMA0860303

- Difficulty date: June 21, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 34,650 hours, 32,172 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM LGA TO CMH RECEIVED FLAPS FAIL CAUTION MSG AT 0 DEG.  EMERGENCY DECLARED, ACFT LANDED SAFELY AT CMH.  COMPLIED WITH TASK CARD SI-2-27I0001, FLAPS FAIL FIRST EVENT MAINTENANCE ACTION.  (S)
